Jump to content
CrazyBoards.org

PinkCupcakes

Member
  • Content Count

    58
  • Joined

  • Last visited

About PinkCupcakes

  • Rank
    Member

Profile Information

  • Gender
    Woman
  • Location
    Dayton, OH

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I'm hoping someone here can help me. I'm on the 8mg Suboxone strips and I'm experiencing a very unpleasant side effect-excessive sweating. I mean to the point where my hair is soaked within a matter of minutes of barely exerting myself. It's so embarrassing. Has anyone else experienced this? Advice from anyone would be greatly appreciated! Thanks in advance!
  2. I'm not exactly new; I just haven't logged in for many months. I have bipolar disorder, borderline personality disorder, depression, anxiety and substance abuse problems. I came back here for support because I'm not currently in treatment due to not having medical insurance-I thought maybe I could use the boards here as an outlet for now. So anyway, here I am. Hello to everyone!
  3. Right now, I'm not happy with my mental state. I don't have medical insurance and I don't qualify for a medical card through the state, therefore, I am not on my (many) meds at the moment because of the cost. I want to feel good but I just don't and I don't know if I ever will. I go from happy to tears in a matter of minutes. I guess such is life when you have BP.
  4. Hi everyone. i need some advice. i just changed pdocs about a month or so ago and I'm not really feeling it with this new doctor. I liked him at first but he address my sleep issues, which are huge for me. i think he could be overmedicating me as well. I'm on Saphris, Geodon, Prozac, Seroquel and tranxene, all at the same time. i know what to do since just had all of my records transferred to him. Does anyone out there have any suggestions for me? I don't want to look like a doctor-shopper. Thanks in advance for your responses!
  5. Blah! Saphris tastes horrible! *puke*

    1. jeff

      jeff

      is saphris that little white disc thingie?

    2. PinkCupcakes

      PinkCupcakes

      Yep! It was gross but it helped me sleep! Always a plus for me!

    3. llama44

      llama44

      Do you have the black cherry ones?

  6. Awake again! So much for melatonin!

    1. kimmybird

      kimmybird

      Me too. I started Gabapentin today for neuropathy. I have degenerative discs in my neck and a nerve is hung up on one of them right now so I have shooting tingles usp and down my arm constantly. This new med is used for seizures, depression and nerve pain. I was hoping to be sleepier at this moment but no dice. I can't take melatonin. It gives me a hangover.

    2. PinkCupcakes

      PinkCupcakes

      How are you feeling now, Kimmy? Any better? Have you been drowsy from it al att yet? It's Neurontin, right?

    3. PinkCupcakes

      PinkCupcakes

      I meant to say at all. Ugh. Sorry about that!

  7. I really hate gloomy weather. It kills my mood. :(

  8. Anyone who would like: please feel free to email me at bambinichole@att.blackberry.net if you'd like to talk during the day. I have a BB Torch and it's really hard to post on here. I use my DF's old BB at night and it works better believe it or not!

  9. Hi Snugglepuss. I'm sorry, I must've missed your post to me the other night. I'm glad to report I'm doing better and am seeing a new psych on Monday. Sometimes I get really down and yes, the mood swings are horrible. I don't know how DF puts up with me.

    Write me back and let me know how you're doing and again, thanks for writing me.

    -Cupcakes

  10. How can I believe in heaven when I'm living in hell?

  11. i need to find a new pdoc...I have issues that I'm not being treated for and that bothers me.

  12. PinkCupcakes

    My Babies!

    2 Sphynx cats!
×
×
  • Create New...